The numerical solution of nonlinear high dimensional generalized Benjamin-Bona-Mahony-Burgers equation via the meshless method of radial basis functions. Dehghan, M.; Abbaszadeh, M.; and Mohebbi, A. Computers & Mathematics with Applications, 68(3):212-237, 2014.
The numerical solution of nonlinear high dimensional generalized Benjamin-Bona-Mahony-Burgers equation via the meshless method of radial basis functions. [link]Link  The numerical solution of nonlinear high dimensional generalized Benjamin-Bona-Mahony-Burgers equation via the meshless method of radial basis functions. [link]Paper  bibtex   
@article{journals/cma/DehghanAM14,
  author = {Dehghan, Mehdi and Abbaszadeh, Mostafa and Mohebbi, Akbar},
  ee = {http://dx.doi.org/10.1016/j.camwa.2014.05.019},
  interhash = {5077136d2b639dfe154cdf82fd9ccf36},
  intrahash = {3c3643029c66f77707b161df4977811e},
  journal = {Computers & Mathematics with Applications},
  number = 3,
  pages = {212-237},
  title = {The numerical solution of nonlinear high dimensional generalized Benjamin-Bona-Mahony-Burgers equation via the meshless method of radial basis functions.},
  url = {http://dblp.uni-trier.de/db/journals/cma/cma68.html#DehghanAM14},
  volume = 68,
  year = 2014
}
Downloads: 0